RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 15–17 (Mi izv2022)  

This article is cited in 1 scientific paper (total in 1 paper)

Some remarks on the theory of representanions of a real unimodular group

B. D. Romm


Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 13–15

Bibliographic databases:

UDC: 513.88
MSC: 20H05, 20C20, 20E07
Received: 11.09.1967

Citation: B. D. Romm, “Some remarks on the theory of representanions of a real unimodular group”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 15–17; Math. USSR-Izv., 3:1 (1969), 13–15

Citation in format AMSBIB
\Bibitem{Rom69}
\by B.~D.~Romm
\paper Some remarks on the theory of representanions of a~real unimodular group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 15--17
\mathnet{http://mi.mathnet.ru/izv2022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241569}
\zmath{https://zbmath.org/?q=an:0218.43009}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 13--15
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000742}


Linking options:
  • http://mi.mathnet.ru/eng/izv2022
  • http://mi.mathnet.ru/eng/izv/v33/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Leznov, M. V. Saveliev, “Plancherel measure of the principal continuous series of unitary representations of $U(p, q)$”, Theoret. and Math. Phys., 82:2 (1971), 743–753  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:122
    Full text:42
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019